MathSciNet Relay Station
MathSciNet bibliographic data
MR2130637 (2005m:11072) 11F12 (11F55 30G35)
Kraußhar, Rolf Sören Generalized analytic automorphic forms for some arithmetic congruence subgroups of the Vahlen group on the $n$-dimensional hyperbolic space. Bull. Belg. Math. Soc. Simon Stevin 11 (2004), no. 5, 759–774.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement